# SDR 2024FA0000070

- Difficulty date: January 6, 2024
- Submitted: January 24, 2024
- Operation: General aviation
- Aircraft: N640EE
- Make and model: Emb EMB-550
- Aircraft serial: 55020140
- Aircraft time: 1,345 hours, 849 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP2004027
- Part serial: 10089
- Condition: Cracked
- Location: Cockpit Left
- Part time: 1,345 hours, 849 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT SIDE WINDOW P/N: NP-200402-7 CRACKED IN FLIGHT AT AN ALTITUDE OF 33,000 FEET WHILE CLIMBING TO 41,000.
